# SDR FDEA201105181874

- Difficulty date: May 18, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050C
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR AT BS 1560 BETWEEN STR 1R TO S-2R DOES NOT COMPLY WITH CURRENT SRM REQUIREMENTS.  REMOVED REPAIR DOUBLER AT SKIN BS 1560 BETWEEN S-1R TO S-2R IAW SRM 51-40-02, INSTALLED REPAIR DOUBLER IAW SRM 53-00-01, FIG 201, REPAIR NR 16 THIS IS CLASS "B" REPAIR, MAJOR REPAIR.  FOLLOW UP ACTION REQUIRE, FREQ 25,000 F.C., INTERVAL/SUB 6,000 F.C.
